# SDR SWAA2025063085470

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 14,038 hours, 6,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMEREGENCY LIGHT ASSOCIATED WITH BATTERY PACK (M1695; M1694) FOR LEFT AND RIGHT OVERWING EXIT ARE INOP.  ALL EMEREGENCY LIGHT ASSOCIATED WITH BATTERY PACK (M1695 M1694) FOR LEFT AND RIGHT OVERWING EXIT ARE INOP. <[01] REMOVED EMERGENCY EXIT LIGHT BATTERY PACKS M1695 AND M1694 AND INSTALLED SERVICEABLE BATTERY PACKS AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-802;[02] VERIFIED CORRECTIVE ACTION #1.
